# SDR SIMA20221024003

- Difficulty date: October 24, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003263001
- Condition: Corroded
- Location: Rh Center Floor
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 ? CORROSION ON RH CENTER FLOOR BEAM AT FR 17 (FORWARD OF SEAT TRACK PROFILE) (LEVEL 2 CORROSION)-C/A-BLENDED AS REQUIRED TO REMOVE CORROSION FROM RH LOWER SEAT TRACK FWD END JUST AFT OF FR 17 IAW EMB 175 SRM 51-10-03. BLENDED AREA IS ACCEPTED AS IS IAW ERS-EJ-5300-4657.
